# SDR AT9900919

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT AVBORNE IN MIAMI FL, FOUND 2 CRACKS IN FORWARD AND 2 CRACKS IN AFT SIDE OF LEFT FUSELAGE FRAME AT BS 1038.  INSTALLED REPAIR AT BS 1038 IAW DC9 SRM 51-30-02 AND 53-03.
